Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 295198, 4 pages
Research Article

Remarks on Pre--Regular Pre--Open Sets

Department of Mathematics, Ponjesly College of Engineering and Technology, Nagercoil, Tamil Nadu 629 003, India

Received 16 April 2014; Accepted 27 June 2014; Published 13 October 2014

Academic Editor: Wenwu Yu

Copyright © 2014 R. Sajuntha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Sajuntha, “Remarks on Pre--Regular Pre--Open Sets,” International Scholarly Research Notices, vol. 2014, Article ID 295198, 4 pages, 2014.